# SDR DALA2021110606823

- Difficulty date: November 3, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 ERA 595170-14 SECTION I ISSUED FOR REPAIR TO STA 1640 RH FRAME. CORRECTIVE ACTION: REF ERA 595170-14. (2005928)
